RUS  ENG
Full version
JOURNALS // Zhurnal Matematicheskoi Fiziki, Analiza, Geometrii [Journal of Mathematical Physics, Analysis, Geometry] // Archive

Mat. Fiz. Anal. Geom., 2001 Volume 8, Number 2, Pages 148–157 (Mi jmag336)

This article is cited in 1 paper

The manifolds of self-adjoint operators with multiple eigenvalues

Ya. M. Dymarskii

Luhansk Taras Schevchenko State Pedagogical University

Abstract: The manifolds of self-adjoint Hilbert–Schmidt operators with fixed conditions of multiplicity of eigenvalues are considered; the orthogonality of these manifolds is proved. The manifold \{(operator, eigenvalue, eigenvector)\} and the manifold \{(operator, eigenvector)\} are considered too.

MSC: 58F19

Received: 22.12.2000



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025